# SDR REXA2013062001017

- Difficulty date: June 20, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD RISER IS CORRODED BY TOP STEP. A251-011. REPAIRED CORROSION DAMAGE ON PAX DOOR FWD RISER BY TOP STEP IAW REO 690-52-11-239 AND EO R52077. SM-74, A-124.
